Page 22 of 25 FirstFirst ... 122021222324 ... LastLast
Results 316 to 330 of 367

Thread: Emotional Based Eating, Binging, or Grazing

  1. #316

    Emotional Based Eating, Binging, or Grazing

    I'm in the middle of a pity party / sob fest over my weight and eating issues. I can't stop crying. I'm just so miserable. My back hurts, my shoulders hurt, my toes are tight and painful, I just don't feel well. I know it's from nonstop overeating for the last week. I have one "good" day and the rest are shit in terms of eating and taking care of myself. I feel ugly and disgusting and horrid.

  2. #317
    Luckiest SweetPea's Avatar
    Join Date
    Jun 2010
    Location
    Sacramento, CA
    Posts
    3,416
    Quote Originally Posted by JayPeaches View Post
    I'm in the middle of a pity party / sob fest over my weight and eating issues. I can't stop crying. I'm just so miserable. My back hurts, my shoulders hurt, my toes are tight and painful, I just don't feel well. I know it's from nonstop overeating for the last week. I have one "good" day and the rest are shit in terms of eating and taking care of myself. I feel ugly and disgusting and horrid.
    I know exactly how you feel... and it is not fun. Almost the worst... But it will pass and you'll feel better soon. Just hold and be strong
    You don't have to do everything all by yourself.

  3. #318
    Have any of you ever had to take prednisone?

    I've been on it for a week and a half and I'm already experiencing the bloat and insatiable appetite that come with it. It is REALLY freaking me out because I can literally feel myself blowing up like a balloon - my skin is tight, I'm thirsty all the time despite downing pint after pint of water and no matter how much I eat, I want to eat more.

    I have about 9 days left and I'm terrified I'm going to come out the other end of this with an additional 10-15 pounds! I can't just stop taking it because the dose has to be tapered down. UGHHH

  4. #319
    she said destroy Lágnætti's Avatar
    Join Date
    Jun 2010
    Location
    The Grim North
    Posts
    6,235
    I've taken it on multiple occasions since childhood for lung and skin problems. Never for more than week to ten days and always with the tapered down dosage. Usually the six, five, four, three, two, one pattern. I haven't had any side effects at all. Maybe speak to your pharmacist or doctor about it if it's cause for concern. Pharmacists in particular know their stuff about this sort of thing, I've found.

  5. #320
    I cannot wait to be off this drug. Side effects are absolutely horrid for me. My dose started at 40mg/day for 5 days but I've now tapered down to 10mg/day. The biggest pair of pants I own are tight to the point of being uncomfortable. Thankfully I only have a couple of days left before I can stop taking it, but I wish I had known ahead of time how significant the weight gain and water retention would be - at least I could have mentally prepared myself.

  6. #321
    Banned
    Join Date
    Jun 2010
    Posts
    2,053
    Maybe when you get off the drug a lot of weight and water weight will fall right off and it will jump start you into refocusing on good habits. Kind of like that high you feel after you've been sick and when you finally start to feel better and you so appreciate it.

    I've been backsliding some here lately. Its hard to stay consistent. I think I have that thing where you think reaching a certain goal means ~everything~ about life should snap into place as well. And of course that's not how it works. I think a lot of people with emotional eating issues have perfectionist tendencies too.

  7. #322
    I've been completely failing with my new food/training plan. I got sick and then had the yearly dead mom depression spell at the beginning of the month. It's completely thrown me off. I meet with my trainer tomorrow morning and see how awful it is. I haven't LOST more than a pound or two, but I haven't gained either.

  8. #323
    and it sounds like all our lives Kari's Avatar
    Join Date
    Jun 2010
    Posts
    15,547
    My thesis production has made me fat. FAT FAT FAT. But it is OVER and now I will be less fat.

  9. #324
    Sleeps to dream entropy's Avatar
    Join Date
    Jun 2010
    Location
    mis ojos
    Posts
    2,131
    Quote Originally Posted by JayPeaches View Post
    I cannot wait to be off this drug. Side effects are absolutely horrid for me. My dose started at 40mg/day for 5 days but I've now tapered down to 10mg/day. The biggest pair of pants I own are tight to the point of being uncomfortable. Thankfully I only have a couple of days left before I can stop taking it, but I wish I had known ahead of time how significant the weight gain and water retention would be - at least I could have mentally prepared myself.
    YES! I've taken it for a couple weeks at time on two occasions. I was hungry, angry, and slept maybe an hour in 15 minutes spurts by the end. Pure hell! Roid rage is real!

  10. #325
    I am soooooooo fucking glad to be done. I ended up (successfully) tapering more quickly than the prescription called for because I was so sick of being on it. For three days after my last dose my entire body was tender to the touch - I felt like I was covered in fresh bruises. So bizarre. Appetite is back to normal, I'm not retaining eleventy billion pounds of water and I'm no longer a Rage Monster. Christ. I'd have to be in really, really bad shape to even consider taking pred again.

    The last two days haven't been great in terms of diet - I've been craving a LOT of sugar - but certainly better than the last two weeks.

  11. #326
    these days just seem to crush me
    Join Date
    Jul 2010
    Posts
    850
    Quote Originally Posted by JayPeaches View Post
    I cannot wait to be off this drug. Side effects are absolutely horrid for me. My dose started at 40mg/day for 5 days but I've now tapered down to 10mg/day. The biggest pair of pants I own are tight to the point of being uncomfortable. Thankfully I only have a couple of days left before I can stop taking it, but I wish I had known ahead of time how significant the weight gain and water retention would be - at least I could have mentally prepared myself.
    yikes, 40mg is a LARGE dose to start with. my husband was on prednisone FOR A YEAR for an autoimmune disease. we went to seek another opinion on his disease, and the specialist said that doctors overprescribe prednisone at too high of doses at the beginning and it's not really necessary. she said it's better to start lower, and if you are still having symptoms from the illness, then go up in dosage. unless you are having a serious, life-threatening illness, there is really no need to start at such high doses. according to her anyways.

  12. #327
    Banned
    Join Date
    Jun 2010
    Posts
    2,053
    Man oh man the holidays fucked me uuuuuuup. I was so pleased with myself thinking I had finally conquered my binge eating and man it came back triplefold. Turning 35 has been a roller coaster ride and my body is just like "I cant" anymore with the crazy binging then restricting. I had a raging headache this evening because my blood sugars were so whacked. Anyway not sure what the point of this post. I haven't even looked at what my previous post in this thread sounded like but I have been in a hellscape shame spiral since that time. It just feels like I will never be at peace with my body and that saddens me. My eating was bad throughout most of 2015 actually then during the holidays I just went full on insanity.

    Anyway hope you all are doing better than I at this stuff.

  13. #328
    I have an appointment on Monday with a nutritionist and a psychologist at an eating disorder center about an hour from here. I am out of control, miserable, and hyperaware of both. I can't stop bingeing. Even on days when I don't have a full-on binge, I'm overeating in one form or another (mini-binges?). I feel helpless and hopeless and pointless. This is killing me.

  14. #329
    Banned
    Join Date
    Jun 2010
    Posts
    2,053
    Hope it goes well tomorrow, let us know. I think it's great that you've reached out for help. Are you doing any programs currently? I've gone back to writing down what I eat and that's really helped.

    Also when I feel really out of control and despairing, instead of thinking about the weight I need to lose or whatever, I focus on my behavior today. So rather than think "maybe I will lose the weight in 3 months and THEN I'll be happy," I think "today is the first day of healthy eating. I have already met my goal TODAY here and now - the goal of healthy eating." Dumb probably but helps you not be beating yourself up about past binges or pining away for a future "perfect" self.
    Last edited by NUHN; 02-28-2016 at 09:19 PM.

  15. #330
    and it sounds like all our lives Kari's Avatar
    Join Date
    Jun 2010
    Posts
    15,547
    Quote Originally Posted by JayPeaches View Post
    I have an appointment on Monday with a nutritionist and a psychologist at an eating disorder center about an hour from here. I am out of control, miserable, and hyperaware of both. I can't stop bingeing. Even on days when I don't have a full-on binge, I'm overeating in one form or another (mini-binges?). I feel helpless and hopeless and pointless. This is killing me.


    I was in treatment for binge eating for a long time (never got that whole purging part down, just eating). Please feel free to reach out if you ever need to talk.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •